TITLE

On a Conjecture Concerning Some Nonlinear Difference Equations

AUTHOR(S)
CHANG-WEN PENG; ZONG-XUAN CHEN
PUB. DATE
January 2013
SOURCE
Asian Academy of Management Journal of Accounting & Finance;2013, Vol. 9 Issue 1, p221
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we mainly study non-existence of infinite order entire solutions of the nonlinear difference equation of the form f (z)n+q(z)f(z+1) = csinbz, where n(⩾ 2) is an integer, q(z) is a non-constant polynomial, which concerns a conjecture raised by Yang and Laine.
ACCESSION #
88053642

 

Related Articles

  • Nonlinear differential polynomial sharing a nonzero polynomial with certain degree. Banerjee, Abhijit; Majumder, Sujoy // Studia Universitatis Babes-Bolyai, Mathematica;Dec2016, Vol. 61 Issue 4, p503 

    In this paper we study the uniqueness problems of meromorphic functions when certain non-linear differential polynomial sharing a nonzero polynomial with certain degree. We obtain some results which will rectify, improve and generalize some recent results of C.Wu and J. Li [15] in a large...

  • Global stabilization in nonlinear discrete systems with time-delay. Ivanov, Anatoli; Mammadov, Musa; Trofimchuk, Sergei // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p251 

    A class of scalar nonlinear difference equations with delay is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are given. Applications in economics and other fields lead to consideration of associated optimal control problems. An optimal control...

  • GROWTH OF MEROMORPHIC SOLUTIONS FOR COMPLEX DIFFERENCE EQUATIONS OF MALMQUIST TYPE. Zhang, Y. Y.; Gao, Z. S.; Zhang, J. L. // Bulletin of the Iranian Mathematical Society;2016, Vol. 42 Issue 6, p1497 

    In this paper, we give some necessary conditions for a complex difference equation of Malmquist type where n(£ N) ⩾ 2, and P(f (z)) and Q(f (z)) are relatively prime polynomials in f(z) with small functions as coefficients, admitting a meromorphic function of finite order. Moreover, the...

  • On Positive Solutions of a Fourth Order Nonlinear Neutral Delay Difference Equation. Zeqing Liu; Xiaoping Zhang; Shin Min Kang; Young Chel Kwun // Abstract & Applied Analysis;2014, p1 

    The existence results of uncountably many bounded positive solutions for a fourth order nonlinear neutral delay difference equation are proved by means of the Krasnoselskii's fixed point theorem and Schauder's fixed point theorem. A few examples are included.

  • TRIBONACCI NUMBERS WITH INDICES IN ARITHMETIC PROGRESSION AND THEIR SUMS. IRMAK, NURETTIN; ALP, MURAT // Miskolc Mathematical Notes;2013, Vol. 14 Issue 1, p125 

    In this paper, we give a recurrence relation for the Tribonacci numbers with indices in aritmetics progression, {Trn+s} for 0 ⩽ s < n. We find sums of {Trn} for arbitrary integer r via matrix methods.

  • THE (P, Q) GENERALIZED ANTI-REFLEXIVE EXTREMAL RANK SOLUTIONS TO A SYSTEM OF MATRIX EQUATIONS. QINGFENG XIAO // Miskolc Mathematical Notes;2013, Vol. 14 Issue 1, p335 

    Let n×n complex matrices P and Q be nontrivial generalized reflection matrices, i.e., P* = P = P-1 ≠ In, Q* = Q = Q-1 ≠ In. A complex matrix A with order n is said to be a (P, Q) generalized anti-reflexive matrix, if PAQ = -A. We in this paper mainly investigate the (P, Q)...

  • Oscillatory behavior of third order nonlinear difference equation with mixed neutral terms. Thandapani, Ethiraju; Selvarangam, Srinivasan; Seghar, Devarajalu // Electronic Journal of Qualitative Theory of Differential Equatio;2014, Issue 31-72, p1 

    In this paper, we obtain some new sufficient conditions for the oscillation of all solutions of third order nonlinear neutral difference equation of the form ... where α, β, and γ are the ratios of odd positive integers. Examples are given to illustrate the main results.

  • Oscillations for Nonlinear Neutral Delay Differential Equations with Variable Coefficients. Ahmed, Fatima N.; Ahmad, Rokiah R.; Din, Ummul K. S.; Noorani, Mohd S. M. // Abstract & Applied Analysis;2014, p1 

    A class of nonlinear neutral delay differential equations is considered. Some new oscillation criteria of all solutions are derived. The obtained results generalize and extend some of well known previous results in the literature.

  • Unicity of Meromorphic Function and its Derivative. Ang Chen; Guowei Zhang // Kyungpook Mathematical Journal;Mar2010, Vol. 50 Issue 1, p71 

    In this paper, we deal with the uniqueness problems of meromorphic functions that share a small function with its derivative and improve some results of Yang, Yu, Lahiri, and Zhang, also answer some questions of T. D. Zhang and W. R. Lü.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics